Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 105, NWS Atlanta, GA

March 27, 2005Sumter County, Webster County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2005, 4:16 AM EST for Sumter County, Webster County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2005, 4:16 AM EST (09:16 UTC)
Expired
Mar 27, 2005, 5:00 AM EST
In force
44 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Sumter County, GA, Webster County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 10:00 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2324 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 270917
SVRFFC
GAC261-307-271000-
/O.NEW.KFFC.SV.W.0105.050327T0916Z-050327T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 AM EST SUN MAR 27 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SUMTER COUNTY IN WEST CENTRAL GEORGIA
  WEBSTER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 500 AM EST

* AT 410 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 18
  MILES WEST OF PLAINS...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
  PRESTON...PLAINS AND AMERICUS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3210 8470 3193 8468 3192 8402 3218 8407

$$
2 follow-up statements
000 
WWUS52 KFFC 270934
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 AM EST SUN MAR 27 2005

GAC307-270944-
/O.CAN.KFFC.SV.W.0105.000000T0000Z-050327T1000Z/
WEBSTER-
434 AM EST SUN MAR 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER COUNTY IS CANCELLED...

THE STORM HAS MOVED OUT OF THE COUNTY.

LAT...LON 3214 8442 3195 8445 3192 8402 3217 8405

$$

GAC261-271000-
/O.CON.KFFC.SV.W.0105.000000T0000Z-050327T1000Z/
SUMTER-
434 AM EST SUN MAR 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 AM EST FOR
SUMTER COUNTY...

AT 431 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PLAINS...OR ABOUT 12 MILES WEST OF AMERICUS...MOVING
EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LESLIE
AND DE SOTO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST SUNDAY MORNING FOR
NORTHWEST GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500
AM EST SUNDAY MORNING FOR SOUTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3214 8442 3195 8445 3192 8402 3217 8405

$$
000 
WWUS52 KFFC 270959
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 AM EST SUN MAR 27 2005

GAC261-271009-
/O.EXP.KFFC.SV.W.0105.000000T0000Z-050327T1000Z/
SUMTER-
459 AM EST SUN MAR 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR SUMTER COUNTY WILL BE ALLOWED 
TO EXPIRE AT 500 AM EST...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LEVELS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST SUNDAY MORNING FOR
NORTHWEST GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500
AM EST SUNDAY MORNING FOR SOUTHERN GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 AM EST SUNDAY MORNING FOR SOUTHERN
GEORGIA.

LAT...LON 3214 8442 3195 8445 3192 8402 3217 8405

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:30 AM EST, 46 minutes earlier.

Area forecast discussion, Mar 27, 3:30 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 AM EST SUN MAR 27 2005

.SHORT TERM...
PRIMARY CONCERN CONTINUES TO BE SEVERE WEATHER POTENTIAL. UPR LOW
NOW ON A MORE SOUTHERN TRACK AND SHOULD MOVE ACROSS NRN AL AND NWRN
GA LATE TONIGHT. THIS MAY PUT GREATEST RISK AREA OVER CENTRAL GA
LATE THIS AFTERNOON AND TONIGHT. 06Z ETA12 SHOWS 40-45KT 850MB WINDS
ACROSS SOUTHERN AND CENTRAL GA AFTER 00Z WITH AT LEAST 30KTS ACROSS
MOST OF THE AREA THROUGHOUT THIS AFTERNOON AND TONIGHT. NEW ETA12
ALSO SHOWING VERY HIGH INSTABILITY WITH BL BASED LI OF -4 TO -8
ALONG A WIDE SWATH FROM NORTH OF COLUMBUS TO NORTH OF AUGUSTA THIS
AFTERNOON DECREASING DURING THE EVENING...BUT NOT BY MUCH.

WILL PROBABLY KEEP SCT SVR EXPECTED THREAT ACROSS ALL OF CWA IN HWO
DUE TO UNCERTAINTY IN EXACT LOCATION OF BEST CONVERGENCE AND
INSTABILITY...BUT FEEL HIGHEST THREAT FOR SUPERCELLS AND TORNADOES
WILL OCCUR ACROSS CENTRAL GA DUE TO REASONS LISTED IN PRECEDING
PARAGRAPH.  THREAT FOR SVR SHOULD CONTINUE INTO THE EVENING BUT
QUICKLY END FROM WEST TO EAST AROUND MIDNIGHT AS SFC AND 850MB WINDS
VEER TO SWLY AND LOW LEVEL MOISTURE GETS SWEPT AWAY.

KEPT CHC POPS FOR SHOWERS GOING IN THE NORTH ON MONDAY TAPERING DOWN
TO SLT CHC FURTHER SOUTH AS WRAPAROUND LINGERS. LOOKS GOOD THROUGH
MID WEEK.

.LONG TERM...
NEXT OPPORTUNITY FOR SHRA/TSRA LATE THURS AND FRI. DGEX STILL A
LITTLE FASTER THAN GFS. CANADIAN AND ECMWF MODELS ALSO AGREE ON
BRINGING POSITIVELY-TILTED SYSTEM AND SFC LOW ACROSS THE SOUTHEAST
ON FRIDAY. HAVE LIMITED POPS TO AROUND 40 DUE TO UNCERTAINTY ON
TIMING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         69  48  57  46 /  90  80  20  10
ATHENS          69  50  58  44 /  90  80  30  20
GAINESVILLE     65  48  59  44 /  90  90  30  20
ROME            73  54  62  40 /  90  90  30  20
COLUMBUS        75  51  61  47 /  90  50  10  10
MACON           73  54  63  45 /  90  60  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

13-SNELSON
Hazardous weather outlook, Mar 26, 10:48 AM EST, 17 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EST SAT MAR 26 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271043-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1048 AM EST SAT MAR 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...ISOLATED SEVERE THUNDERSTORMS EXPECTED LATE THIS AFTERNOON AND
TONIGHT...

.SYNOPSIS...
A WARM FRONT OVER SOUTH GEORGIA WILL LIFT NORTHWARD TODAY...
SPREADING MOIST...UNSTABLE AIR OVER NORTH AND CENTRAL GEORGIA.
A WEAK UPPER LEVEL SHORT WAVE WILL MOVE ACROSS ALABAMA BY LATE
THIS AFTERNOON.

.DISCUSSION...
DEWPOINTS WILL CLIMB INTO THE LOWER TO MID 60S ACROSS NORTH AND
CENTRAL GEORGIA AS WARM...MOIST AIR SPREADS NORTHWARD THROUGH THIS
EVENING. STRONG SURFACE AND ELEVATED INSTABILITY...WITH LIFTED INDEX
VALUES OF MINUS 4 TO  MINUS 6 DEVELOP BY THIS EVENING ACROSS WEST
CENTRAL GEORGIA. THE BEST TIME FOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS WILL BE THIS EVENING THROUGH THE OVERNIGHT HOURS.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PARTS OF SOUTHERN AND
CENTRAL GEORGIA BY THIS AFTERNOON. WITH STRONG WINDS ALOFT ASSOCIATED
WITH THE APPROACHING STORM SYSTEM AND HIGH AMOUNTS OF MOISTURE AND
INSTABILITY...SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. THESE
THUNDERSTORMS COULD REACH NORTHERN GEORGIA BEFORE WEAKENING BELOW
SEVERE LEVELS LATE TONIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS AND LATER STATEMENTS FOR POSSIBLE ACTIVATION.

.DAY TWO THROUGH DAY SEVEN...SUNDAY THROUGH SATURDAY.

AS THE UPPER LEVEL STORM SYSTEM MOVES CLOSER TO THE AREA SUNDAY...
SEVERE WEATHER WILL AGAIN BE LIKELY. INSTABILITY IS EXPECTED TO BE
SLIGHTLY HIGHER AND THE VERTICAL WIND PROFILE WILL BE MORE FAVORABLE
FOR SEVERE THUNDERSTORM DEVELOPMENT.

THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE SUNDAY
AFTERNOON AND EVENING AS A STRONG AREA OF SURFACE LOW PRESSURE
TRACKS FROM NORTHEAST ALABAMA TO NORTHWEST GEORGIA INTO EASTERN
TENNESSEE. SEVERE THUNDERSTORMS CAN BE EXPECTED NEAR AND SOUTH OF
THE LOW PRESSURE AREA. THE PRIMARY THREAT WILL BE LARGE HAIL AND
DAMAGING WINDS...HOWEVER A FEW TORNADOES MAY ALSO BE POSSIBLE.

SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO MONITOR LATER FORECASTS
AND STATEMENTS REGARDING THIS POTENT SPRING STORM AND BE READY FOR
ACTIVATION.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Mar 27, 12:45 AM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 AM EST SUN MAR 27 2005

GAZ102-103-270630-

1245 AM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL...WIND GUSTS TO 45
MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN WEBSTER AND SOUTHERN
STEWART COUNTIES UNTIL 130 AM EST...

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WEBSTER AND
STEWART COUNTIES UNTIL 115 AM EST...

AT 1241 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES SOUTH OF LUMPKIN TO 31 MILES
SOUTHWEST OF LUMPKIN...MOVING EAST AT 60 MPH.

THESE STORMS WILL AFFECT THE CITIES OF LUMPKIN...WESTON...AND
PRESTON.

RAB
Special weather statement, Mar 27, 12:45 AM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 AM EST SUN MAR 27 2005

GAZ102-103-270630-

1245 AM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL...WIND GUSTS TO 45
MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN WEBSTER AND SOUTHERN
STEWART COUNTIES UNTIL 130 AM EST...

AT 1241 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES SOUTH OF LUMPKIN TO 31 MILES
SOUTHWEST OF LUMPKIN...MOVING EAST AT 60 MPH.

THESE STORMS WILL AFFECT THE CITIES OF LUMPKIN...WESTON...AND
PRESTON.

RAB
Special weather statement, Mar 27, 1:27 AM EST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 AM EST SUN MAR 27 2005

GAZ104-270700-

127 AM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL...WIND GUSTS TO 50
MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN SOUTHERN SUMTER
COUNTY UNTIL 200 AM EST...

AT 121 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES SOUTHWEST OF AMERICUS TO NEAR
BRONWOOD IN TERRELL COUNTY...MOVING NORTHEAST AT 40 MPH.

THESE THUNDERSTORMS WILL AFFECT MUCH OF SOUTHERN SUMTER COUNTY...AND
ESPECIALLY THE CITIES OF LESLIE AND DESOTO.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.

RAB
Special weather statement, Mar 27, 2:20 AM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 AM EST SUN MAR 27 2005

GAZ089-090-270800-

220 AM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL...WIND GUSTS TO 45
MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING UNTIL 300 AM EST FOR
MUSCOGEE AND CHATTAHOOCHEE COUNTIES...

AT 220 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES SOUTHWEST OF COLUMBUS TO 14 MILES
SOUTHWEST OF FORT BENNING SOUTH...MOVING EAST AT 50 MPH.  ANOTHER
STRONG STORM WAS LOCATED NEAR CUSSETA...ALSO MOVING EAST AT 50 MPH.

THESE STORMS WILL AFFECT MUCH OF CHATTAHOOCHEE AND MUSCOGEE
COUNTIES. HEAVY RAIN WILL ALSO ACCOMPANY THIS ACTIVITY.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.

RAB
Special weather statement, Mar 27, 2:55 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 AM EST SUN MAR 27 2005

GAZ080-081-270845-

255 AM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN TAYLOR AND CRAWFORD COUNTIES UNTIL 345 AM EST...

AT 254 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER...MOVING NORTHEAST AT 55 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM EST. CONTINUE TO
MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR
FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 27, 3:36 AM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 AM EST SUN MAR 27 2005

GAZ089-090-102-270900-

336 AM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN STEWART...CHATTAHOOCHEE AND MUSCOGEE COUNTIES UNTIL 400 AM EST...

AT 331 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT BENNING SOUTH TO 16 MILES SOUTHWEST OF
OMAHA...MOVING EAST AT 60 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY
400 AM EST.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:17 PM ESTSevere Thunderstorm WarningFFCCrisp13 min
Mar 26, 7:20 PM ESTSevere Thunderstorm WarningFFCChattahoochee25 min
Mar 26, 7:57 PM ESTSevere Thunderstorm WarningFFCPulaski33 min
Mar 27, 5:24 AM ESTFlash Flood WarningFFCChattahoochee, Muscogee, Stewart3 hr
Mar 27, 5:38 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Stewart37 min
Mar 27, 6:03 AM ESTSevere Thunderstorm WarningFFCWebster27 min
Mar 27, 11:34 AM ESTSevere Thunderstorm WarningFFCDooly, Pulaski26 min
Mar 27, 12:25 PM ESTSevere Thunderstorm WarningFFCSumter35 min
Mar 27, 12:53 PM ESTFlash Flood WarningFFCCrisp, Dooly, Sumter4 hr
Mar 27, 1:02 PM ESTSevere Thunderstorm WarningFFCTroup28 min
Mar 27, 1:16 PM ESTFlash Flood WarningFFCBleckley, Houston, Pulaski, Twiggs4 hr
Mar 27, 1:25 PM ESTSevere Thunderstorm WarningFFCCoweta, Heard35 min
Mar 27, 1:27 PM ESTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam33 min
Mar 27, 1:47 PM ESTSevere Thunderstorm WarningFFCHarris34 min
Mar 27, 1:54 PM ESTSevere Thunderstorm WarningFFCHeard, Troup36 min
Mar 27, 2:11 PM ESTSevere Thunderstorm WarningFFCMeriwether34 min
Mar 27, 2:34 PM ESTSevere Thunderstorm WarningFFCCobb, Fulton26 min
Mar 27, 2:46 PM ESTSevere Thunderstorm WarningFFCCarroll, Douglas44 min
Mar 27, 2:49 PM ESTSevere Thunderstorm WarningFFCForsyth26 min
Mar 27, 2:59 PM ESTSevere Thunderstorm WarningFFCDawson, Hall31 min
Mar 27, 3:09 PM ESTSevere Thunderstorm WarningFFCLumpkin, White38 min
Mar 27, 3:18 PM ESTFlash Flood WarningFFCMeriwether, Troup3 hr
Mar 27, 3:45 PM ESTSevere Thunderstorm WarningFFCBartow, Paulding45 min
Mar 27, 3:50 PM ESTSevere Thunderstorm WarningFFCCherokee, Cobb40 min
Mar 27, 4:04 PM ESTSevere Thunderstorm WarningFFCPickens26 min
Mar 27, 4:12 PM ESTSevere Thunderstorm WarningFFCDawson, Gilmer34 min
Mar 27, 4:28 PM ESTSevere Thunderstorm WarningFFCFannin, Union47 min
Mar 27, 4:59 PM ESTFlash Flood WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Sumter and 1 more6 hr
Mar 27, 6:05 PM ESTSevere Thunderstorm WarningFFCChattooga, Walker40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.